# SDR CA970618006

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20709620103
- Condition: Fading
- Location: Cockpit Radar
- Component: Collins, 20709620103
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT SIDE OF RADAR SCREEN WENT BLANK. RADAR TURNED OFF FOR A FEW MINUTES, BACK ON AND SAME. TRANSCEIVER REPLACED, NO GOOD. PPI REPLACED AND FUNCTIONED OK.
